# SDR CA060306011

- Difficulty date: October 14, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 4,513 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 150SG1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) START UP SPARK/SMOKE FROM STARTER.  REPLACED STARTER.  (TC NR 20060306011)
